# SDR USAA920082003

- Difficulty date: October 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20853011/014 AND 4262806 FRAME CRACKED AT 500B BETWEEN S20L AND S21L.  REPAIRED FRAME AT 500B BETWEEN S20L AND S21L IAW US AIRWAYS EA NR 100705.
